# SDR MWEA95345

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FORWARD CARGO DOOR HANDLE CHAFING ON DOOR SKIN AT CUTOUT.  MAINTENANCE INSTALLED REPAIR DOUBLER ON SKIN PER SRM 52-05, FIG. 30.  A/C RETURNED TO SERVICE.
